The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1985, volume: 57, number: 1-2

  1. Alan R. Camina
    Automorphism groups of block designs which are block transitive. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:1-7 [Journal]
  2. Walter Alexandre Carnielli
    On covering and coloring problems for rook domains. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:9-16 [Journal]
  3. Alberto Cavicchioli
    Lins-Mandel crystallizations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:17-37 [Journal]
  4. I. P. Goulden
    A bijective proof of the q-Saalschütz theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:39-44 [Journal]
  5. F. T. Howard
    Degenerate weighted Stirling numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:45-58 [Journal]
  6. Jenö Lehel
    A characterization of totally balanced hypergraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:59-65 [Journal]
  7. Russell W. Myers
    1-homogeneous graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:67-88 [Journal]
  8. Andrew M. Odlyzko, Janos Pintz, Kenneth B. Stolarsky
    Partitions of planar sets into small triangles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:89-97 [Journal]
  9. Erwin Pesch, Werner Poguntke
    A characterization of absolute retracts of n-chromatic graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:99-104 [Journal]
  10. Christoph Peter-Orth
    All solutions of the Soma cube puzzle. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:105-121 [Journal]
  11. Sergio Ruiz
    Randomly decomposable graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:123-128 [Journal]
  12. Katalin Vesztergombi
    On the distribution of distances in finite sets in the plane. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:129-145 [Journal]
  13. Donald K. Wagner
    On theorems of Whitney and Tutte. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:147-154 [Journal]
  14. Alexander R. Bednarek, R. E. Osteen
    A characterization of graphical covers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:155-158 [Journal]
  15. Neal Brand
    Isomorphic designs that are not multiplier equivalent. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:159-165 [Journal]
  16. Pierre Leroux, Volker Strehl
    Jacobi polynomials: Combinatorics of the basic identities. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:167-187 [Journal]
  17. Bruce Reznick, Prasoon Tiwari, Douglas B. West
    Decomposition of product graphs into complete bipartite subgraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:189-193 [Journal]
  18. C. R. J. Clapham
    The bipartite tournament associated with a fabric. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:195-197 [Journal]
  19. Bill Jackson, Oscar Ordaz
    A Chvátal-Erdös condition for (1, 1)-factors in digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:199-201 [Journal]
  20. Václav Koubek, J. Rajlich
    Combinatorics of the separaion by binary matrices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1985, v:57, n:1-2, pp:203-208 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002